# SDR 9722636309

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RIGHT 'E' ZONE FLOOR PATH EMERGENCY LIGHTS AND DOOR 3R EMERGENCY LIGHT INOPERATIVE.  RECONNECTED ELECTRICAL CONNECTORS, OPERATIONAL CHECK OK.
